Revista Matemática Iberoamericana

Revista Matemática Iberoamericana publishes original research articles in all areas of Mathematics. Journal issues published after 2011 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content. Starting with Volume 28 (2012), Revista Matemática Iberoamericana is being printed and distributed by the European Mathematical Society Publishing House.

Top downloads over the last seven days

Valuations in fields of power seriesFrancisco Javier Herrera, Miguel Ángel Olalla, and José Luis VicenteVolume 19, Number 2 (2003)
On independent times and positions for Brownian motionsBernard de Meyer, Bernard Roynette, Pierre Vallois, and Marc YorVolume 18, Number 3 (2002)
Le calcul fonctionnel sous-linéaire dans les espaces de Besov homogènesGérard Bourdaud and Yves Meyer Volume 22, Number 2 (2006)
Hermite functions and uncertainty principles for the Fourier and the windowed Fourier transformsAline Bonami, Bruno Demange, and Philippe JamingVolume 19, Number 1 (2003)
On the density of continuous functions in variable exponent Sobolev spacePeter A. HästöVolume 23, Number 1 (2007)
  • ISSN: 0213-2230 (print)
  • Publisher: Real Sociedad Matemática Española
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2002--2011
  • Access: Articles older than 5 years are open
  • Euclid URL: